Doctor insights on:
I take liiproniisil (5mg/dy) plus amlodipine (5mg/day). I have been taking these for 2 years.Bp 179/79. Do i still need to take them?
Recently had my BP checked , was high(146/82)np increased my amlodipine 5mg to 10mg.I check it at home 3x day , always fine. Should i stick to 5 mg?
Just been put on amlodipine 5mg how long till side effects stop? Also read other peoples stories about this drug. They are not good.
What side effects?: Would recommend a discussion with your prescribing physician. ...Read more
What's the place ofEnalapril 5 mg as a drug for Bp compared to Norvasc (amlodipine) 5mg? Can one take the two at the same time?
Different class: Cannot be compared. Can be taken together. Both have unique properties. If associated with diabetes....enalapril can be better. But can cause cough and angioedema. Amloidopin ( norvasc) is good, it can cause ankle edema, constipation. Kidney, heart conditions guide the choice also. ...Read more
I take half tab of amlodipine 5mg and atenolol 50mg. And my BP 120/70 - 130/80 . M on strickly diet .Is my BP normal should I stop taking tabs.
BP medications: Your current readings show adequate control on medications. However you will need to work with your doctor to see if you can discontinue the meds. Atenolol especially cannot be stopped abruptly as rebound high blood pressure can occur. Good nutritional practices as well as stress management - e.g. Meditation, restorative yoga, breath work, good sleep hygiene etc will also help a great deal. ...Read more
Waking up in the morning with 120/90 BP and pulserate is 61 is this healthy? Im 25 f taking amlodipine 5mg.My neck always stiff when i wake up. Why?
Still high BP: Even though your systolic blood pressure is normal the diastolic component is high. You may need to discuss this with your physician to add additional antihypertensive medication. Along with medication i highly recommend lifestyle modification. You need to limit your salt intake. ...Read more
Is it okay to consume combination of coaprovel 300mg and amlodipine 5mg to keep my blood tension in normal condition? Will it make creatinine increase
Common regimen: Your three drug regimen for the treatment of high blood pressure is a very common one, used world wife. Yes there is often a small one time increase in creatinine after starting coaprovel because of the irbesartan. Your creatinine though should not be rising every time in a usual scenario. If you're experiencing side effects you should talk to your doctor. ...Read more
What to do if I'm taking atenolol50 mg amlodipine 5mg ramipril 2.5mg andchlorthalidone12,5mg/is this ok for high bp?
Continue therapy: Small doses of multiple medications may be better than larger doses of one or two medications. If your BP is controlled then that regimen is OK. To decrease the pill burden you might ask your physician if the ramipril could be changed to one that a similar product available in combination with amlodipine ...Read more
Taking lisinopril 20mg and amlodipine 5mg daily. BP has been in the high 130's/90's for a month. Any recommendations?
TAlk to your Doctor.: Good keep the BP log. It does varies from morning to evening and day to day also with activities .Normal BP should range from 110/70 to 140/80. Limit salt, Be as close to Ideal weight as possible and stay physically active to keep BP under control. So bring the BP log to your Doctor, he/she will give you correct advise, as he/she knows your full medical history. ...Read more
Drugs: with no other information about you, giving an answer would be irresponsible ...Read more
Please can you tell me the critical low blood pressur during combination therapy (zesteril 10mg+amlodipine 5mg)?
I have this feeling of weakness and dizziness ... My BP is 120/70.. Im taking up amlodipine 5mg . Is it possible stroke?
Possibly: It is rare for a 36 year old male to have a stroke. Generally, a blood pressure of 120/70 does not cause stroke, unless a family history of stroke exists. Stroke symptoms include blurred vision, focal weakness or numbess, slurred speech, facial droop, trouble walking, etc. You should make an appointment with your primary doctor if the symptoms of weakness and dizziness do not resolve. ...Read more
Dad (79) took 1 telma h-40 a day for 10 yrs, had 120/80 bp. But since 1 yr, BP 160/80 even after telma h40 +amlodipine 5mg both twice/day. What to do?
Adjust medications: BP becomes more difficult to control age people get older because arteries are stiffer. His doctor needs to keep adjusting his medications until the right combination is achieved. Will also need to make sure there is no secondary factor that is making his BP go up. ...Read more
Fm59 do I need to start BP medicine (norvasc (amlodipine) 5mg) as my BP remains at 150/92 and often have headache. ?
High BP: Your BP is defintely elevated and requires measures to lower it to 120/80. Norvasc (amlodipine) is an effective antihypertensive medication(may cause ankle swelling). Weight reduction and salt restriction should also help lower your bp. Your md will guide you.Stress reduction also is important. ...Read more
110/90 wen i woke up in the morning. But i feel dizzy, headache and nape pain.Taking up amlodipine 5mg everyday. Im 26 f?
Your BP : May be getting too low on amlodioine...Talk to your prescribing physician. ...Read more
My wife is taking amlodipine 5mg, as advised by doctor, due to high bp. Apart from medicine is there any food(veg) to control bp?
Food for htn: Yes --- avoid salt, minimize bread, avoid saturated fats, moderate on beef and pork, avoid sugars and refined carbs. Take in high quantities of fruit and vegetables. High magnesium and high potassium foods are best - colored fruits, tropical fruits, nuts, beans ...Read moreSee 1 more doctor answer